# SDR SIMA20180606014

- Difficulty date: June 6, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 33,156 hours, 28,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fitting
- Condition: Cracked
- Location: Exit Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1-2-3-5 LT ISLE FLOOR LIGHT EXTRUSION CRACKED. REMOVED AND REPLACED NR 1,2,3, AND 5 LT ISLE FLOOR LIGHT EXTRUSIONS IAW AMM 33-50-12.
